# SDR DLM88991970

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, FLIGHT ATTENDANT COMPLAINED OF A BURNING ODOR IN CABIN.  DESECENDED AND SHUT OFF THE LEFT A/C PACK WITHIN 1 MIN.  THE RIGHT PACK TEMP VLV OPENED TO FULL HOT WITH THE RIGHT PACK TEMP CONTROL IN AUTO.  TURNED THE LEFT PACK ON, TURNED OFF THE RT PACK AND WITHIN 3 MINS THE BURNING ODOR DISSIPATED IN THE CABIN.  DID DUCT BURN-OUT PER M/M.  CKD OPERATION OF  BOTH PACKS, PACK OPERATION NORMAL, REPLACED COALESCER BAGS.
